X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (230) 230
39b22 (195) 195
analysis (127) 127
combinatorics (123) 123
mathematics, applied (102) 102
mathematical analysis (81) 81
mathematics, general (59) 59
functional equation (55) 55
mathematical functions (49) 49
functional equations (46) 46
texts (37) 37
primary 39b22 (33) 33
39b12 (31) 31
39b52 (29) 29
functions (25) 25
intervals (22) 22
applied mathematics (19) 19
matematika- és számítástudományok (19) 19
természettudományok (19) 19
theorems (19) 19
mean (16) 16
algebra (15) 15
stability (15) 15
39b72 (14) 14
discrete mathematics and combinatorics (14) 14
mathematics - classical analysis and odes (14) 14
primary 39b12 (13) 13
computer science (12) 12
geometry (12) 12
mathematical problems (12) 12
secondary 39b22 (12) 12
26a18 (11) 11
linear equations (11) 11
mapping (11) 11
39b82 (10) 10
additive function (10) 10
functional-equation (10) 10
mathematical models (10) 10
formulas (9) 9
inequalities (9) 9
iterative functional equation (9) 9
polynomials (9) 9
regularity (8) 8
26a51 (7) 7
general solution (7) 7
primary 26e60 (7) 7
quasi-arithmetic mean (7) 7
quasi-arithmetic means (7) 7
26e60 (6) 6
33b15 (6) 6
37e05 (6) 6
39b32 (6) 6
continuous solution (6) 6
differential equation (6) 6
differential equations (6) 6
equality (6) 6
integers (6) 6
39b62 (5) 5
additive mapping (5) 5
additives (5) 5
algorithms (5) 5
arithmetic (5) 5
convexity (5) 5
functional-equations (5) 5
golab-schinzel equation (5) 5
homogeneity (5) 5
hyers-ulam stability (5) 5
invariance (5) 5
invariant mean (5) 5
iterative methods (5) 5
iterative root (5) 5
mathematical theorems (5) 5
number theory (5) 5
polynomial functions (5) 5
real numbers (5) 5
restricted domain (5) 5
secondary 26a18 (5) 5
secondary 39b12 (5) 5
solutions (5) 5
studies (5) 5
30d05 (4) 4
39b05 (4) 4
60e05 (4) 4
91b16 (4) 4
94a17 (4) 4
applications of mathematics (4) 4
beurling regular variation (4) 4
construction (4) 4
continuity (4) 4
difference equations (4) 4
extension (4) 4
gamma function (4) 4
invariant curves (4) 4
iterate (4) 4
linear functional equation (4) 4
mathematics - functional analysis (4) 4
means (4) 4
partial differential equations (4) 4
respect (4) 4
system of functional equations (4) 4
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Acta Mathematica Hungarica, ISSN 0236-5294, 4/2018, Volume 154, Issue 2, pp. 530 - 544
The purpose of this paper is to show that functions that derivate the two-variable product function and one of the exponential, trigonometric or hyperbolic... 
39B40 | 39B22 | algebraic derivation | derivation for trigonometric functions | Mathematics, general | Mathematics | derivation for hyperbolic functions | 39B50 | MATHEMATICS | APPROXIMATE DERIVATIONS | LINEAR FUNCTIONS | EQUATION | Mathematics - Classical Analysis and ODEs
Journal Article
Acta Mathematica Hungarica, ISSN 0236-5294, 12/2017, Volume 153, Issue 2, pp. 350 - 355
Let $${(X, \mathscr{L}, \lambda)}$$ ( X , L , λ ) and $${(Y, \mathscr{M}, \mu)}$$ ( Y , M , μ ) be finite measure spaces for which there exist $${A \in... 
39B52 | 91B99 | primary 26E60 | functional equation | 39B22 | generalized (quasi-arithmetic) mean | commuting mapping | secondary 28E99 | 60B99 | Mathematics, general | Mathematics | MATHEMATICS | PREFERENCES | Computer science | Mathematics - Classical Analysis and ODEs
Journal Article
Integral Equations and Operator Theory, ISSN 0378-620X, 2015, Volume 81, Issue 4, pp. 455 - 482
Journal Article
Results in Mathematics, ISSN 1422-6383, 12/2019, Volume 74, Issue 4, pp. 1 - 9
The focus of this paper is the equality problem of quasi-arithmetic expressions. This class is a far generalization of the well-known class of quasi-arithmetic... 
39B12 | 39B22 | 39B55 | extension theorems | quasi-arithmetic means | Mathematics, general | Mathematics | Quasi-arithmetic expressions | regularity | 39B82 | MATHEMATICS | MATHEMATICS, APPLIED | Equality
Journal Article
Aequationes mathematicae, ISSN 0001-9054, 4/2019, Volume 93, Issue 2, pp. 451 - 465
Let $$ S_1 $$ S 1 denote the set of all pairs (x, y) of real numbers that fulfill the condition $$ x^2 - y^2 = 1 $$ x 2 - y 2 = 1 , and $$ S_2 $$ S 2 denote... 
Biadditive function | Primary 39B22 | Secondary 39B55 | Analysis | Conditional equation | Mathematics | Combinatorics | Quadratic function | MATHEMATICS | MATHEMATICS, APPLIED | Real numbers | Quadratic equations | Hyperbolas
Journal Article
Journal of Global Optimization, ISSN 0925-5001, 5/2014, Volume 59, Issue 1, pp. 165 - 171
Journal Article
Aequationes mathematicae, ISSN 0001-9054, 4/2016, Volume 90, Issue 2, pp. 427 - 448
Journal Article
Aequationes mathematicae, ISSN 0001-9054, 2/2019, Volume 93, Issue 1, pp. 21 - 35
We determine continuous bijections f, acting on a real interval into itself, whose k-fold iterate is the quasi-arithmetic mean of all its subsequent iterates... 
Polynomial-like iterative equation | Primary 39B22 | 39B12 | Analysis | Iterate | Mathematics | Continuous solution | Combinatorics | Secondary 26A18 | MATHEMATICS | ORDER | MATHEMATICS, APPLIED | BIJECTION
Journal Article
Proceedings - Mathematical Sciences, ISSN 0253-4142, 2/2019, Volume 129, Issue 1, pp. 1 - 12
A general solution of the pexiderized functional equation $$\begin{aligned} f(ux+vy,uy-vx, zw)=g(x,y,z)\;h(u,v,w) \end{aligned}$$... 
functional equation | Permanent | 39B22 | Mathematics, general | Mathematics | exponential function | 15A15 | multiplicative function | MATHEMATICS
Journal Article
Aequationes mathematicae, ISSN 0001-9054, 12/2019, Volume 93, Issue 6, pp. 1139 - 1157
The equation $$x+g(y+f(x))=y+g(x+f(y))$$ x + g ( y + f ( x ) ) = y + g ( x + f ( y ) ) was introduced by Marcin E. Kuczma in connection with his research on... 
Mathematics | Combinatorics | 39B22 | Analysis
Journal Article
Results in Mathematics, ISSN 1422-6383, 2/2014, Volume 65, Issue 1, pp. 251 - 261
We consider singular solutions of the functional equation $${f(xf(x)) = \varphi (f(x))}$$ f ( x f ( x ) ) = φ ( f ( x ) ) where $${\varphi}$$ φ is a given and... 
dynamical systems | invariant curves | Dhombres functional equation | periodic orbits | Primary 39B12 | 39B22 | Mathematics, general | Mathematics | iterative functional equation | 37E05 | Secondary 26A18 | Chaotic behavior | Mathematics Subject Classification : Primary 39B12, 39B22, 37E05, Secondary 26A18 | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Aequationes mathematicae, ISSN 0001-9054, 2/2019, Volume 93, Issue 1, pp. 137 - 148
Two years ago, during the 21st European Conference on Iteration Theory, Gregory Derfel asked: “Does there exist a non-trivial bounded continuous solution of... 
Quasi-arithmetic mean | Secondary 39B05 | Functional equations | Primary 39B22 | Analysis | Mathematics | Archetypal equation | Combinatorics | Equations with rescaling | MATHEMATICS | MATHEMATICS, APPLIED | Mathematical analysis
Journal Article
Aequationes mathematicae, ISSN 0001-9054, 2/2019, Volume 93, Issue 1, pp. 109 - 120
Using a simple dynamical system generated by means M and N which are considered on adjacent intervals, we show how to find their joints, that is means... 
Mean | Joiner | Secondary 39B22 | Functional equation of semiconjugacy | Primary 26E60 | Extension of means | Mathematics | Iteration | Attractor | Analysis | Marginal joint of means | Combinatorics | 26A18 | MATHEMATICS | MATHEMATICS, APPLIED | Joining
Journal Article
Aequationes mathematicae, ISSN 0001-9054, 2/2019, Volume 93, Issue 1, pp. 239 - 246
Given a set $$T\subset (0, +\infty )$$ T ⊂ ( 0 , + ∞ ) , a function $$c:T\rightarrow \mathbb R$$ c : T → R and a real number p we study continuous solutions... 
Simultaneous equations | Secondary 39B12 | Difference equations | Primary 39A13 | 39B22 | Analysis | Equations on restricted domains | Form of continuous solutions | Mathematics | Combinatorics | 39B72 | MATHEMATICS | MATHEMATICS, APPLIED | Mathematical analysis
Journal Article
Aequationes mathematicae, ISSN 0001-9054, 10/2018, Volume 92, Issue 5, pp. 935 - 947
The aim of this paper is to describe the solution (f, g) of the equation $$\begin{aligned}{}[f(x)-f(y)]g'(\alpha x+(1-\alpha )y)= [g(x)-g(y)]f'(\alpha... 
Mean value theorem | 39B22 | Analysis | Functional equation | Mathematics | Linearly dependent functions | Combinatorics | MATHEMATICS | MATHEMATICS, APPLIED | QUADRATIC POLYNOMIALS | PROPERTY | Differential calculus | Cauchy problems | Functional equations
Journal Article
Aequationes mathematicae, ISSN 0001-9054, 12/2016, Volume 90, Issue 6, pp. 1071 - 1085
We consider regularity for solutions of a class of de Rham’s functional equations. Under some smoothness conditions of functions making up the equation, we... 
39B52 | 26A30 | Singularity | 39B22 | Analysis | 26A27 | De Rham’s functional equations | Mathematics | Combinatorics | Functional equations | Mathematical analysis | Smoothness | Regularity | Linear functions
Journal Article
Aequationes mathematicae, ISSN 0001-9054, 12/2015, Volume 89, Issue 6, pp. 1415 - 1431
Joining previous authors, we propose axiomatic properties that yield the mean as the unique measure of center of a data set. In addition to familiar properties... 
translativity | functional equations | median | 39B22 | Analysis | Decomposability | Secondary 26E60 | Mathematics | Combinatorics | Primary 60A05
Journal Article
Aequationes mathematicae, ISSN 0001-9054, 4/2019, Volume 93, Issue 2, pp. 445 - 449
In this short note we show that a weak version of Bernstein’s characterization of the normal distribution implies the local integrability of a measurable... 
Measurability | Characteristic function | Cauchy functional equation | 39B22 | 60E10 | Normal distribution | Analysis | Local integrability | 62E10 | Bernstein’s characterization theorem | Mathematics | Combinatorics | MATHEMATICS | MATHEMATICS, APPLIED | Bernstein's characterization theorem | Theorems | Statistical analysis | Functional equations | Linearity
Journal Article
Aequationes mathematicae, ISSN 0001-9054, 8/2016, Volume 90, Issue 4, pp. 809 - 815
In this paper, we present an extention of Hyers–Ulam stability of Sahoo–Riedel’s points for real-valued differentiable functions on [a, b] and then we obtain... 
39B22 | 26A24 | Analysis | Sahoo–Riedel equations | Mathematics | Combinatorics | Sahoo–Riedel’s points | Hyers–Ulam stability | Flett’s points | 39B82 | Stability
Journal Article
Aequationes mathematicae, ISSN 0001-9054, 10/2015, Volume 89, Issue 5, pp. 1293 - 1310
The Cauchy functional equation is not only the most important single functional equation, it is also central to regular variation. Classical Karamata regular... 
39A20 | 33B99 | 39B22 | Gołąb–Schinzel functional equation | Analysis | Beurling regular variation | Mathematics | 26A03 | Regular variation | Combinatorics | Beurling’sequation | 34D05
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.